MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 COMPONENT GAS BLENDER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.- a.5.Patient information was not provided.H11: livanova deutschland manufactures the electronic gas blender (egb) referenced in this report.The event occurred in (b)(6) austria.Livanova has initiated an investigation into the reported issue.
 
Event or Problem Description
Livanova deutschland has received a report concerning an electronic gas blender (egb) delivering a flow rate that differed from the value shown on the device display.The customer indicated that no error codes were generated; only the delivered flow did not correspond to the displayed flow rate.The issue was reportedly observed during a procedure.No patient impact occurred.

Brand Name
ELECTRONIC GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24555871
Report Number9611109-2026-90080
Device Sequence Number8860461
Product Code DTX
UDI-Device Identifier04033817900696
UDI-Public(01)04033817900696(11)231006
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 COMPONENT GAS BLENDER
Device Catalogue Number25-40-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date06/12/2026
Date Device Manufactured10/06/2023
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown